# SDR SIMA200110003

- Difficulty date: April 10, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 545
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT EMERGENCY LIGHTS EVERY OTHER ONE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT 62WL AND 73WL (S/N 1237 AND 1595) IAW ATR JIC 33-51-21.  OPS CHECK GOOD.  (M)
